Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Derivations of Lie algebras


Author: Shigeaki Tôgô
Journal: Bull. Amer. Math. Soc. 72 (1966), 690-692
DOI: https://doi.org/10.1090/S0002-9904-1966-11559-8
MathSciNet review: 0194484
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6 (1955), 281-283. MR 68532
  • 2. G. Leger, Derivations of Lie algebras. III, Duke Math. J. 30 (1963), 637-645. MR 159848
  • 3. T. Satô, On derivations of nilpotent Lie algebras, Tôhoku Math. J. 17 (1965), 244-249. MR 185044


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11559-8

American Mathematical Society